# SDR 2008UALA02961

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 61,503 hours, 17,970 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Eng Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG - FIRE OVHT SYS-.  FIRE OVHT TEST PANEL SYS FAIL LIGHT ON: EICAS MSG - L ENG FIRE LP 1 -.  CREW COMMENTS:  EICAS STATUS MESSAGE LENG FIRE LP 1.  LOOSE CONNECTOR IN HOT SECTION.  SECURED LOOSE CONNECTOR.
